Browse Title Index


 
Issue Title
 
Vol 4, No 2 Simulation of Electromagnetic Wave Propagation in Anisotropic Media Abstract   Untitled
Valery G. Yakhno, Tatyana Yakhno, Mustafa Kasap
 
Vol 4, No 2 Simulation Technology - The Role of Concepts and Algorithms Abstract   Untitled
Hans-Joachim Bungartz, Ralf-Peter Mundani
 
Special Issue of Statistics Smart Card Approach for Secure Data Communication Abstract   Untitled
Tarik Yilmaz
 
Special Issue 2010 Solution of a Kind of Evolution Equation by the Differential Transformation and Adomian Decomposition Methods Abstract   Untitled
H. Alpaslan Peker, Onur Karao?lu
 
2016: Article in Press Solution of Conformable Fractional Partial Differential Equations by Reduced Differential Transform Method Abstract
Omer Acan, Omer Firat, Yildiray Keskin, Galip Oturanc
 
Vol 8, No 1 Solution of Linear and Nonlinear Heat Equations by Differential Transform Method Abstract   Untitled
Figen Kangalgil, Fatma Ayaz
 
Vol 13, No 2 Solution of the Diophantine Equation \[4^{x}+p^{y}=z^{2n}\] Abstract   Untitled
Selin (Inag) Cenberci, Bilge Peker
 
Vol 11, No 1 Solutions of Coupled Burger's, Fifth-Order KdV and Kawahara Equations Using Differential Transform Method with PadApproximant Abstract   Untitled
Sirajul Haq, Arshad Hussain, Siraj-ul Islam
 
Vol 12, No 1 Solutions of Some Nonlinear Equations by a Direct Algebraic Method Abstract   Untitled
Ibrahim E. Inan, Yavuz Ugurlu, Serbay Duran
 
Vol 2, No 1 Solvability conditions of the Cauchy problem for the system of internal waves Abstract   Untitled
Inessa Matveeva
 
Vol 15, No 1 Solving Fractional Bratu-type equations by Modified Variational Iteration Method Abstract
Bahman Ghazanfari, Amaneh Sepahvandzadeh
 
Vol 10, No 1 Solving NLP Problems with Dynamic System Approach Based on Smoothed Penalty Function Abstract   Untitled
, F?rat Evirgen
 
Vol 8, No 1 Solving Nonlinear Fifth-Order Boundary Value Problems by Differential Transformation Method Abstract   Untitled
Vedat Suat Erturk
 
Vol 12, No 1 Some Algebraic Identities on the Integer Sequence Associated with Imaginary Quadratic Number Field Q(?(-163)) Abstract   Untitled
Ahmet Tekcan
 
Vol 9, No 2 Some Comments on Solving Probabilistic Constrained Stochastic Programming Problems Abstract   Untitled
Mehmet Y?lmaz,
 
Vol 13, No 1 Some Extensions of a Class of Pseudo Symmetric Numerical Semigroups Abstract   Untitled
Sedat Ilhan, Meral Suer
 
Vol 9, No 2 Some I-Related Properties of Triple Sequences Abstract   Untitled
Ahmet Sahiner, Binod Chandra Tripathy
 
Vol 16, No 1 Some Topological and Geometrical Properties of The Space \( \ell^{\lambda}(p)\) Abstract
Serkan Demiriz, Celal Çakan
 
Vol 10, No 2 Stability Properties of Neutral Delay Integro-Differential Equation Abstract   Untitled
 
Vol 14, No 1 Statistical Convergence of Double Sequences in Probabilistic Metric Spaces Abstract   PDF
Kaustubh Dutta, Prasanta Malik, Manojit Maity
 
Vol 2, No 2 Stochastic models for optimal investment Abstract   Untitled
Ralf Korn
 
Special Issue of Statistics Stress-Strength Reliability and Its Estimation for a Component Which Is Exposed Two Independent Stresses Abstract   Untitled
Neriman Karadayi, Bugra Saracoglu, Ahmet Pekgor
 
Vol 3, No 1 Support Operator Method for Laplace Equation on Unstructured Triangular Grid Abstract   Untitled
Victor Ganzha, Richard Liska, Mikhail Shashkov, Christoph Zenger
 
Vol 11, No 1 Taylor Series Approach for Bi-Level Linear Fractional Programming Problem Abstract   Untitled
M. Duran Toksar?
 
Special Issue 2010 The Algebraic Properties of Horadam Polynomials Abstract   Untitled
Necati Ta?kara, Kemal Uslu,
 
Vol 12, No 1 The Asymptotic Expansion of an Approximation Formula for the Factorial Function Abstract   Untitled
Cristinel Mortici
 
Vol 11, No 1 The Boundedness of Maximal Operators Associated with the Hankel Transform in the Lorentz Spaces Abstract   Untitled
Cuma Bolat, Ayhan Serbetci
 
Vol 1, No 1 The Cauchy problem for pseudohyperbolic equations Abstract   Untitled
Gennadii Demidenko
 
Special Issue of Statistics The Determination of Outlier Values by M Estimator in Nonlinear Regression and a Simulation Study Abstract   Untitled
Ahmet Pekgor, Asir Genc
 
Vol 9, No 1 The Differential Transform Methods for Nonlinear Function and Its Applications Abstract   Untitled
Y?ld?ray Keskin,
 
Vol 11, No 1 The Double ? Sequences Abstract   Untitled
N. Subramanian
 
Vol 10, No 2 The Eigenvalues and Eigenvectors of a Dissipative Second Order Difference Operator with a Spectral Parameter in the Boundary Conditions Abstract   Untitled
Aytekin Ery?lmaz, Bilender P. Allahverdiev
 
Vol 13, No 1 The Fibonacci Length over Split Extensions of Some Special Groups Abstract   Untitled
Aynur Yalciner
 
Vol 14, No 1 The functional variablemethod for some nonlinear (2+1)-dimensional equations Abstract   PDF
Orkun Tasbozan, N. Murat Yagmurlu, A. Esen
 
Vol 7, No 2 The Iterative Stein Rule Estimator of the Disturbance Variance in a Linear Regression Model When the Proxy Variables are Used Abstract   Untitled
, Fikri Akdeniz
 
Vol 10, No 1 The Justification of the Fourier Method for the Equations of Vibration with Impulsive Conditions Abstract   Untitled
?erife Faydaoglu
 
Special Issue 2011 The Maple Program Procedures at Solut?on of Differantial Equations with Taylor Collocation Method Abstract   Untitled
Sema Servi, Yildiray Keskin
 
Special Issue of Statistics The Mixed Weibull-Negative Binomial Distribution Abstract   Untitled
Mustafa Korkmaz, Coskun Kus, Hamza Erol
 
Vol 7, No 2 The Mrl Function of the K-Out-Of-N System with Nonidentical Components in the System Level Abstract   Untitled
Selma Gurler, Ismihan Bayramoglu
 
Vol 15, No 1 The Schwarz Boundary Value Problem For Higher Order Beltrami Equation Abstract
İlker Gençtürk, Kerim Koca
 
241 - 280 of 293 Items << < 2 3 4 5 6 7 8 > >>